# SDR IPXA2016101709449

- Difficulty date: October 3, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: ARC75404
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, ACCESS PANEL LANDING IS CORRODED ON RT INBD FLAP OTBD HINGE AFT FAIRING.   REMOVED, FABRICATED AND REPLACED IAW DWG ARC7540 AND SRM 51-31-01.
